# SDR TSAA9552042

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70724
- Make and model: Boeing 737297
- Aircraft serial: 21740
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Lack Of Lube
- Location: Equipment Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 210 - HNL-OGG - EQUIPMENT DOOR WARNING LIGHT ILLUMINATED ON TAKEOFF ROLL.  REJECTED TAKEOFF.  LUBRICATED WARNING SWITCH AND CYCLED EQUIPMENT DOOR.  OPERATIONAL CHECK OKAY, AIRCRAFT RETURNED TO SERVICE.  (Z)
